International Journal of Difference Equations (IJDE)

 

Volume 12, Number 1 spl. (2017)

 

 

CONTENTS

 

OSCILLATION BEHAVIOR OF FIRST ORDER NONLINEAR FUNCTIONAL NEUTRAL DELAY DIFFERENCE EQUATIONS
1-13
Authors: A. Murugesan and R. Suganthi

STUDY ON ASYMPTOTIC STABILIZATION OF NONLINEAR DELAY DIFFERENCE EQUATIONS
15-20
Authors: Elizabeth S and Nirmal Veena S

STABILITY ANALYSIS OF COMPLEX VALUED NEURAL NETWORK WITH LEAKAGE TIME VARYING DELAY
21-30
Authors: Elizabeth S and Priya P

MODEL ON DEFORESTATION DUE TO HUMAN POPULATION AND ITS EFFECT ON FARM FIELDS: A STATE SPACE APPROACH
31-39
Authors: Elizabeth Sebastian and Preethi Victor

EXPONENTIAL SYNCHRONIZATION OF SWITCHED COMPLEX DYNAMICAL NETWORKS WITH TIME-VARYING DELAY VIA PERIODICALLY INTERMITTENT CONTROL
41-53
Authors: J.Yogambigai and M. Syed Ali

INTUITIONISTIC RANDOM STABILITY OF A QUADRATIC FUNCTIONAL EQUATION ORIGINATING FROM THE SUM OF THE MEDIANS OF A TRIANGLE
55-70
Authors: M. Arunkumar and S. Karthikeyan

STABILITY ANALYSIS OF A DISCRETE-TIME MATHEMATICAL MODEL FOR DEPRESSION IN COLLEGE STUDENTS
71-77
Authors: Elizabeth Sebastian and Ayesha Thazeen K

A STATE SPACE APPROACH FOR SIR EPIDEMIC MODEL
79-87
Authors: Elizabeth Sebastian and Priyanka Victor

 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact